Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CHEHRZAD SHAKIBAN")

Results 1 to 2 of 2

  • Page / 1
Export

Selection :

  • and

Dissipative decomposition of ordinary differential equationsOLVER, P. J; CHEHRZAD SHAKIBAN.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1988, Vol 109, Num 3-4, pp 297-317, issn 0308-2105Article

AN INVARIANT THEORETIC CHARACTERIZATION OF CONSERVATION LAWSCHEHRZAD SHAKIBAN.1982; AM. J. MATH.; ISSN 0002-9327; USA; DA. 1982; VOL. 104; NO 6; PP. 1127-1152; BIBL. 7 REF.Article

  • Page / 1